Pure and Applied Mathematics Quarterly

Volume 10 (2014)

Number 2

Special Issue: In Memory of Andrey Todorov, Part 3 of 3

Non-commutative generalized Dedekind symbols

Pages: 245 – 258

DOI: http://dx.doi.org/10.4310/PAMQ.2014.v10.n2.a3

Author

Yuri I. Manin (Max-Planck-Institut für Mathematik, Bonn, Germany)

Abstract

We define and study generalized Dedekind symbols with values in non-necessarily commutative groups, generalizing constructions of Sh. Fukuhara in [Fu1], [Fu2]. Basic examples of such symbols are obtained by replacing period integrals of modular forms (cf. [Ma1], [Ma2], [Kn1], [Kn2], [ChZ]) by iterated period integrals introduced and studied in [Ma3], [Ma4].

Keywords

Dedekind symbols, iterated integrals

Full Text (PDF format)